# SDR HEEA080703

- Difficulty date: July 30, 2002
- Submitted: August 19, 2002
- Operation: Air carrier
- Aircraft: N41128
- Make and model: Bell 206L-3
- Aircraft serial: 51134
- System (JASC): 7740 · Engine Integrated Instrument System
- Part: Computer
- Part number: DPUA0101
- Part serial: 0521
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INTELLASTART PROCESSOR INTERNAL BATTERY FAULT.
